# SDR DXTA200300017

- Difficulty date: April 21, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600261
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 327
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MLG INDICATOR LIGHT DID NOT ILLUMINATE ON GEAR EXTENSION ON FINAL TO IAH.  PERFORMED EMERGENCY CHECKLIST AND BLEW GEAR DOWN.
